# SDR EVA92012402

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N16107
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LANDING GEAR TRUNNION SUPPORT FITTING THE SHEAR PIN HOLES OF BOTH FITTING ARE REAMED TO 1.636 INCH & LOCAL BLENDING WAS PERFORMED TO CLEAN THE CORROSION.  IN BOTH FITTING, 501/-502, THE 3 BOLTS HOLES ARE REAMED TO SIZES LARGER THAN 1.385 INCH.
